# SDR UIEA2025042400568

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,174 hours, 21,435 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Strut
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRUT #2 AFT BUKLHEAD, SIDE LINK WITH GOUGES.( SIDE LINK WITH GOUGES, REWORKED AREA AND PROTECTIVE TREATMENT WAS PERFORMED IAW TRE 6754213, LINK INSTALLATION WAS PERFORMED IAW 8017-0292_A-54-404-00-02_POWER PLANT STRUT - #2, TASK CARD WAS PERFORMED. NO FURTHER DEFECTS NOTED. )
